# SDR DL72S950144

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, THE RIGHT ELEVATOR UPPER SKIN WAS FOUND WITH A SMALL HOLE JUST FWD OF TAB, DAMAGE WAS DUE TO LIGHTNING STRIKE.  REPAIRED ELEVATOR SKIN PER SRM 52-20-3.
